null

Bayer Aspirin Pain Reliever 325Mg Tablets - 100 Tablets

UPC:
312843536357
Availability:
In Stock

$5.91
(No reviews yet)

Current Stock:
MANUFACTURER: Bayer Corporation.

INDICATIONS:
Fast acting Bayer Aspirin is recommended for temporary relief of: headache, pain and fever of colds, muscle aches and pains, menstrual pain, toothache pain, minor aches and pains of arthritis.

INGREDIENTS:
Active Ingredients:
per tablet: Aspirin (325mg).
Inactive Ingredients:
Hydroxypropyl Methylcellulose, Starch, Triacetin.

DIRECTIONS:
Adults and Children 12 years and over: Take 1 or 2 tablets with water every 4 hours, as needed, up to a maximum of 12 tablets per 24 hours or as directed by a doctor.

WARNINGS:
Do not give to children under 12 unless directed by a doctor. Store at room temperature.

Fast And Free Shipping On Select Products